# SDR LEJM2011FA0000421

- Difficulty date: June 27, 2011
- Submitted: June 27, 2011
- Operation: General aviation
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 18,422 hours, 18,131 cycles
- Engine: Ge CF343B1
- Engine time: 12,687 hours, 9,859 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: O-Ring
- Condition: Failed
- Location: Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: E

## Discrepancy

DURING AN UNRELATED MX GROUND RUN, THE NR1 IDG OVERHEATED, A BOLT AND A O-RING ON THE GENRERATOR MODULE FAILED, AND THE LUBRICATING OIL SPRAYED UNDER HIGH PRESSURE ONTO THE CORE OF AN OPERATING ENGINE.  THE ENGINE WAS IMMEDIATELY SHUTDOWN. THERE WAS A LARGE SMOKE CLOUD BUT NO FIRE NOTED VISUALLY OR BY INDICATION.
